# SDR ASAA2024031848559

- Difficulty date: March 18, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N293AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64302
- Aircraft time: 18,791 hours, 5,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 27ABC IS INOP. GROUNDED - YES. REMOVED & REPLACED EMERGENCY POWER SUPPLY M2626 FOR EMER. LIGHT AT 27ABC. OPS CHECK GOOD, IAW B737NG AMM 33-51-06-960-806. (S/N 162004)
